# SDR AALA20100204TUL05

- Difficulty date: February 4, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN 32 RIGHT HAS CRACK IN UPPER FORWARD CORNER.  TRIMMED OUT CRACK ON WINDOW PAN AND INSTALLED DOUBLER PER AARD 53-10-00-25.
